MathSciNet Relay Station
MathSciNet bibliographic data
MR1404843 49K05 (49J52)
Loewen, P. D.; Rockafellar, R. T. New necessary conditions for the generalized problem of Bolza. SIAM J. Control Optim. 34 (1996), no. 5, 1496–1511.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement